Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok i was on orotane and just finished my second course. for 2 months after iv been getting this wierd itchy red kinda pimple looking red marks. but they arnt pimples just red marks that are dots. i run my finger over them and they are lumpy. this is so annoying as its ao itchy and looks chat. the wierd thing is it goes away then it will come back exactly the same and in the same spot. its so wierd as iv never experience this before tane or even on tane. right now i have it so i took a picture and seriously its probably as itchy as itchy bites and i cant handle it. if anyone knows what this is please fill me in coz i have no idea and im worried its gunna happen to my face for ever. i definatly feel tane has caused this as iv never had it in my whole life. what would be good to put on it? i have a appointemnt with my derm and the funny thing is when i i badly burnt the part that burnt was only the itchy parts on my nose too. basically it looks like little red bumps that are ichy. my friends recon there pimples but they have no white heads and they dont come up like pimples at all.

this is low resolution cam and u can still see the red quite easily.

Share this post


Link to post
Share on other sites

Hey Jaybo,

Those pictures arent that clear and im no doctor but it may be rosacea.

Rosacea usually happens to people who have fair skin and its symptoms include facial redness / flushing particularly around the nose and cheek area.

Its often mistaken for acne except that whiteheads and blackheads arent present. That sounds alot like ur description.

I think you should go and get it checked out by a doctor.

Hope its nothing but a phase ur passing thru though... good luck ;)

Esmerelda

Share this post


Link to post
Share on other sites

is this rosacea itchy. it is so annoying because it gets itchy and then for no reason can just disapear. then it just comes back suddenly in a matter of a couple of hours when it starts to itch again.

Share this post


Link to post
Share on other sites

i looked on a site and i think your right. stupid orotane gave me this shit fukn hell i hate tane. i know it was tane coz it haoppened as soon as i stoped my second course.

is this cureable coz if i have to live with this ichy feeling im gunna be pissed off

Share this post


Link to post
Share on other sites

Hey Jaybo

Dont rush to conclusions, hopfully it isnt rosacea... i dont think that itchyness is a symptom. u need to get it checked up by a doctor.

unfortunately there isnt a cure for rosacea. but i do know that a derm can prescribe medications that can reduce the severity of the symptoms.

Goodluck and let me know how it goes

Share this post


Link to post
Share on other sites

yeh well im gunna start using moisturerizer mabe its that. im goin to derm in 5 days anyway

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×